MathSciNet Relay Station
MathSciNet bibliographic data
MR1422902 (98h:42019) 42B25 (46E15)
Korey, Michael Brian Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998), no. 5, 2049–2069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement